# SDR CA010111016

- Difficulty date: January 4, 2001
- Submitted: January 19, 2001
- Operation: Air carrier
- Make and model: Pilats PC1245
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Boot
- Part number: 9598901031
- Condition: Delaminated
- Location: Deice System
- Part time: 1,205 hours
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ON ANNUAL INSPECTION DE-ICE BOOTS WERE INFLATED FOR FUNCTIONAL TEST. THE INFLATION RIBS ON THE INBOARD BOOTS AT TRAILING EDGE BOTTOM WERE, FOUND TO BE DELAMINATING TOWARD THE TRAILING EDGE. NEW BOOTS WERE ORDERED AND BOTH SIDES REPLACED.
